# SDR TSAA20141015023

- Difficulty date: August 28, 2014
- Submitted: October 16, 2014
- Operation: Air carrier
- Aircraft: N320DL
- Make and model: Boeing 737232
- Aircraft serial: 23092
- Aircraft time: 73,742 hours, 58,206 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Carriage
- Part number: 654648196
- Part serial: B4319
- Condition: Corroded
- Location: Te Flap
- Part time: 2,790 hours, 2,636 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OTBD FLAP OTBD SPINDLE BODY CORRODED.  R & R RT OTBD FLAP, OTBD CARRIAGE IAW AMM 27-51-81.
